# SDR HALA2009051900185

- Difficulty date: May 19, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 65,994 hours, 30,546 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 734284F
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENGINE START RT GEN DID NOT COME ON LINE GEN FIELD LIGHT.  REMOVED AND REPLACED RT GCU AND POS CKD OK PER AMM 24-22-02-004-001 AND 24-22-02-404-010.
